# SDR REXA2021011200870

- Difficulty date: December 18, 2020
- Submitted: January 12, 2021
- Operation: Air carrier
- Aircraft: N311PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15311
- Aircraft time: 15,422 hours, 11,087 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280 Floorbeam
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FLOOR SUPPORT J ANGLE CORRODED BETWEEN LBL 11 AND RBL 11.  REPLACED J-ANGLE, IAW CRJ 900 SRM 51-42-06-001-001-A01,51-42-21-001-001-A01, 51-40-11-001-001-A01, AND 51-25-16-001-001-A01.
